MathSciNet Relay Station
MathSciNet bibliographic data
MR794369 (87a:58151) 58G20 (31C12 53C21 58E20)
Anderson, Michael T.; Schoen, Richard Positive harmonic functions on complete manifolds of negative curvature. Ann. of Math. (2) 121 (1985), no. 3, 429–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement